MathSciNet Relay Station
MathSciNet bibliographic data
MR1707765 35B25 (35B40 35K57)
Hale, Jack K.; Salazar, Domingo Boundary layers in a semilinear parabolic problem. Tohoku Math. J. (2) 51 (1999), no. 3, 421–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement